# SDR 96ZZZX39

- Difficulty date: November 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N758AZ
- Make and model: Maule MX-7-180
- Aircraft serial: 11007C
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Condition: Failed
- Location: Carburetor
- Part time: 780 hours
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

SMALL PART OF AIR BOX BROKE LOOSE FROM BOX, LODGING IN CARBURETOR THROAT CAUSING ENGINE TO QUIT ON TAKEOFF.  SUCCESSFUL LANDING WAS MADE BACK ON RUNWAY.  AIR BOX MADE OF ALUMINUM.  A NEW AIR BOX FROM MAULE AIR WAS INSTALLED.
